# SDR FDEA2020080314755

- Difficulty date: July 14, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED FRAME 47 -Y225 HORIZONTAL PRESSURE DECK RH SIDE PERFORMED REPAIR ON WEB LOCATED FRAME 47 -Y225 HORIZONTAL PRESSURE DECK RH   SIDE IAW A300-600 SRM 53-15-15 FIG 201. INSPECTION THRESHOLD FROM REPAIR EMBODIMENT   AT 24000 FC/FH NOT RELEVANT, SUBSEQUENT INSPECTION AT INTERVALS OF 3000 FC/FH NOT   RELEVANT, INSPECTION METHOD DVI IAW SRI 53-15-15-2-002-00 PAR. 3B TABLE 203
